# SDR C2XA11TY052SUP

- Difficulty date: April 28, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 28,757 hours, 21,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: TSS44S40
- Condition: Loose
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENT - SAV - IAD - AFTER TAKEOFF THE CREW RECEIVED A BLEED 1 LEAK INDICATION AND REPORTED SMOKE IN THE CABIN. THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT WHERE IT WAS INSPECTED BY MAINTENANCE.  SEVERAL PACK DUCT CLAMPS WERE RETIGHTENED AND THE CABIN SMOKE WAS DETERMINED TO BE CONDENSATION.  OPERATIONAL CHECKS WERE PERFORMED AND THE DISCREPANCY WAS CLEARED.
